# SDR HNAA2020072700234

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 46,764 hours, 42,930 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BACKUP PITCH TRIM INOPERATIVE DURING CRUISE. CMC SHOWS HORIZONTAL STAB CONTROL UNIT FAILED.   REMOVED AND RESEATED THE CONNECTOR PLUGS ON HSCU. RAN SYS, OPS CHECKED GOOD IAW AMM 27-40-01-000/400-801-A.
